Abstract
The paper is concerned with polynomial transformations of a finite commutative local principal ideal of a ring (a finite commutative uniserial ring, a Galois–Eisenstein ring). It is shown that in the class of Galois–Eisenstein rings with equal cardinalities and nilpotency indexes over Galois rings there exist polynomial generators for which the period of the output sequence exceeds those of the output sequences of polynomial generators over other rings.
Originally published in Diskretnaya Matematika (2017) 29,№4, 41–58 (in Russian).
Acknowledgment
The author is indebted to P. V. Roldugin for pertinent remarks concerning this manuscript. The author dedicates this paper to the memory of A. A. Nechaev.
References
[1] Victorenkov V. E., “On the structure of digraphs of polynomial transformations over finite commutative rings with unity”, Discrete Math. Appl., 28:4 (2018), 259–274.10.1515/dma-2018-0023Suche in Google Scholar
[2] Glukhov M.M., Elizarov V.P., Nechaev A.A., Algebra: Textbook, 2nd edition, SPb.: Lan’, 2015 (in Russian), 608 pp.Suche in Google Scholar
[3] Elizarov V.P., Finite rings, M.: Gelios – ARV, 2006 (in Russian), 304 pp.Suche in Google Scholar
[4] Ermilov D.M., Kozlitin O.A., “The cyclic structure of a polynomial generator over a Galois ring”, Matematicheskie voprosy kriptografii, 4:1 (2013), 27-57 (in Russian).10.4213/mvk72Suche in Google Scholar
[5] Ermilov D.M., Kozlitin O.A., “On the structure of the graph of the Galois ring polynomial transformation”, Matematicheskie voprosy kriptografii, 6:3 (2015), 47-73 (in Russian).10.4213/mvk160Suche in Google Scholar
[6] Larin M. V., “Transitive polynomial transformations of residue class rings”, Discrete Math. Appl., 12:2 (2002), 127–140.10.1515/dma-2002-0204Suche in Google Scholar
[7] Nechaev A. A., “On the structure of finite commutative rings with an identity”, Math. Notes, 10:6 (1971), 840–845.10.1007/BF01146443Suche in Google Scholar
[8] Nechaev A. A., “Finite principal ideal rings”, Math. USSR-Sb., 20:3 (1973), 364–382.10.1070/SM1973v020n03ABEH001880Suche in Google Scholar
[9] Dictionary of cryptographic terms, eds. B.A. Pogorelov, V.N. Sachkov, M.: MCCME, 2006 (in Russian), 92 pp.Suche in Google Scholar
[10] Anashin V.S., “Uniformly distributed sequences in computer algebra or how to construct program generators of random numbers”, J. Math. Sciences, 89:4 (1998), 1355–139010.1007/BF02355442Suche in Google Scholar
© 2018 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Frontmatter
- Estimate of the maximal cycle length in the graph of polynomial transformation of Galois–Eisenstein ring
- Durfee squares in compositions
- On fault detection tests of contact break for contact circuits
- On the number of integer points in a multidimensional domain
- On Stone’s renewal theorem for arithmetic distributions
- Local limit theorems for one class of distributions in probabilistic combinatorics
Artikel in diesem Heft
- Frontmatter
- Estimate of the maximal cycle length in the graph of polynomial transformation of Galois–Eisenstein ring
- Durfee squares in compositions
- On fault detection tests of contact break for contact circuits
- On the number of integer points in a multidimensional domain
- On Stone’s renewal theorem for arithmetic distributions
- Local limit theorems for one class of distributions in probabilistic combinatorics